Ask an expert
Question

16 Aug 2007

Sick!
Hey there CD! MAN I'm feeling crap! Another week of this and I'm discontinuing the Lamictin! Just this, is it true that stopping ad's may lead to the feeling of shocks in the chest, stomack and arms? And should it continue (or start!) months after stopping them?

It's really annoying!

Well then, have a great evening!
Answer 342 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Champagne
apparently the shorter acting drugs can really cause these shock-like feelings - but it should not continue for months. I think it will go away after a week or 2. Try taking 50mg Vit B6 supplement to support your nervous system.
Hang in there!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.